# SDR SWIA971449

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Engine: Pwa PW118B
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Sas Syst
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STICK SHAKER ACTIVATED DURING CRUISE FLIGHT WITH AUTO PILOT ENGAGED.  RETURNED TO LAX.  CHECKED STALL PANEL, SAS COMPUTERS, AOA VANE AND ALL CHECKED GOOD.  REPLACED KD127 AIR/GROUND RELAY.  OPS CHECK GOOD.
